# SDR UALA2009021000440

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 54,407 hours, 10,189 cycles
- Engine: Pwa PW4077
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITER L1 LEFT ENGINE FAILED TO IGNITE USING IGNITER 1.  STATUS  MSG01- NOT ACTIVE ENGINE START MODE DEPENDENT; IGNITION SYSTEM NR 1 (L ENG) FAILED TO LIGHT ENGINE.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG-7461491 INACTV ES MODE.  REPLACED EXCITER BOX.
